Translator Disclaimer
2014 IMPULSIVE CONTROLLABILITY OF MULTI-VALUED FUNCTIONAL DIFFERENTIAL SYSTEMS
Zhi-Qiang Zhu
Taiwanese J. Math. 18(5): 1377-1387 (2014). DOI: 10.11650/tjm.18.2014.2242

Abstract

This paper is concerned with the study of controllability for a class of multi-valued functional differential systems with impulses and delayed control. By making use of fixed point theorem for multi-valued maps, we prove that our system is completely controllable. The result is obtained in the sense of Carathéodory, and without the requirement that the linear part is controllable.

Citation

Download Citation

Zhi-Qiang Zhu. "IMPULSIVE CONTROLLABILITY OF MULTI-VALUED FUNCTIONAL DIFFERENTIAL SYSTEMS." Taiwanese J. Math. 18 (5) 1377 - 1387, 2014. https://doi.org/10.11650/tjm.18.2014.2242

Information

Published: 2014
First available in Project Euclid: 10 July 2017

zbMATH: 1357.34127
MathSciNet: MR3265068
Digital Object Identifier: 10.11650/tjm.18.2014.2242

Subjects:
Primary: 34K09, 34k35, 34K45

Rights: Copyright © 2014 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.18 • No. 5 • 2014
Back to Top